# SDR HALA2009080300346

- Difficulty date: August 3, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 24,494 hours, 4,715 cycles
- Engine: Pwa PW4060
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Stator Vane
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - IAW BORESCOPE ENG CONTINUE AXIAL CRACKS NR 6, NR 7 LOUVERS OUTER COMBUSTION CHAMBER AND ALSO MISSING MATERIALS FROM DILUTION HOLE TO AFT EDGE OF NR 6 LOUVER (VIEW THROUGH AP-9) IAW HAL M105 FILE NO 592043.  CONTINUE ENG IN SERVICE AS IS WITH NORMAL BORESCOPE INTERVAL.  ACFT OK FOR SERVICE.
